# SDR ASOA200900715

- Difficulty date: June 24, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 18,038 hours, 15,254 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN FLIGHT CARGO BOTTLE LOW INDICATION, FOLLOWED QRH AND LANDED NEAREST SUITABLE AIRPORT.  AFDL#438707-2...FLT 5502 DEL 111 MINS & FLT 5502 DEL 247 MINS.  EN ROUTE TO BTR A/C DIVERTED TO MEI DUE TO MTC.  FIRE CREW OPENED CARGO DOOR, IT WAS DETERMINED TO BE AN INDICATION PROBLEM.  CARGO COMPARTMENT FIRE EXTINGUISHING SYSTEM.
